MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number 795B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fracture, Arm (2351)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.Consumer reportedly slid off the seat and broke her arm because the "footrest flipped backwards".Our tech support has advised that the proper use of the device would require the user to rest their feet on the footrest while in motion.The footrests cannot flip backwards in this instance.If the user was standing on the footrest to exit the device the device would flip forward and jostle the user.This is not recommended.We await return of the device for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city,
CH 
MDR Report Key8824425
Report Number2438477-2019-00042
Device Sequence Number16987603
Product Code ITJ
UDI-Device Identifier00822383213484
UDI-Public822383213484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2019
Device Age6 MO
Date Report to Manufacturer07/25/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight61
Date Report Sent to FDA07/24/2019